from Crixivan to what ?
Oct 26, 2006
Hi, I've been on HAART for 5 yrs. Over 3 yrs on Crixivan, Viread & Zidovudine. I did lose a lot of weight & fat in my legs & butt. Should I move to another drug & what do you recommend? I am afraid oflipodystophy. Thanks.
Response from Dr. Conway
You are quite right to want to switch, as indinavir (Crixivan) is one fo the drugs most asociated with the development of lipodystrophy. If your viral load is undetectabel, you can simply consider a single drug switch, changing the Crixivan to either Reyataz with Ritonavir if you want to stay with a protease inhibitor. If you don't mind switching classes and you are not a woman at risk of becoming pregnant, then efavirenz would be another good choice.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Painful Red Spots After Licking Vagina Worried I Have HIV
- How Does Cervical Cancer Affect Your Reproductive System?
- What Are The Little White Bumps On My Penis? Not A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.